MathSciNet Relay Station
MathSciNet bibliographic data
MR2265761 49N15 (90C25 90C47)
Altangerel, Lkhamsuren; Boţ, Radu Ioan; Wanka, Gert On gap functions for equilibrium problems via Fenchel duality. Pac. J. Optim. 2 (2006), no. 3, 667–678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement